# SDR CALA2014033190719

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 52,925 hours, 21,184 cycles
- Engine: Iae V2522A5
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Condition: Faulted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFDR FAULT DISPLAYED ON UPPER ECAM.  SYS FAULT ECAM AT PARKING INTERMITTENT.  NO PREVIOUS HISTORY LAST LEG & PLR NO FAULTS.  OPERATIONS CHECKED GOOD IAW AMM 31-33-00-710-007.
